MathSciNet Relay Station
MathSciNet bibliographic data
MR1898739 65N30
Arnold, Douglas N.; Boffi, Daniele; Falk, Richard S. Approximation by quadrilateral finite elements. Math. Comp. 71 (2002), no. 239, 909–922.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement